# SDR SCNA20171111274

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H Z SHIELD AFT OF DOOR CUTOUT IS CORRODED IN SEVERAL SPOTS FROM STA 490-STA 500A. BLENDED SHIELD, AFT OF CARGO DOOR CUTOUT ON RIGHT SIDE, FROM STA 490-500A. ORIG "T" IS .032" WITH A LOSS OF .006". REMAINING "T" OF .026" IS OUT OF LIMITS. REMOVED EXISTING SHIELD. INSTALLED NEW SHIELD ASSY.
